# SDR SWAA2019040931466

- Difficulty date: March 1, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 308-343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS. 308 TO BS. 343, LBL 60.         / R&R ANGLE IAW SRM AND DWG.
